# SDR ASAA0956542

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,031 hours, 3,448 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16F14R
- Condition: Faulty
- Location: Weather Radar
- Part time: 11,031 hours, 3,448 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL FLAG ILLUMINATED ON CAPTAIN ND.  ACCOMPLISHED WEATHER RADAR SYSTEM BITE REF 34 43 00 810 801.  NO FAULTS NOTED.  DEU 1 LOGGED FAULT 31 68861 NO ARINC 708 CAPT DATA.  ACCOMPLISHED TASK 31 63 00 810 822 AND 823 WITH NO FAULTS.  CDS BITE OK REF 31 62 TASK 801.  PER SEAMC REQUESTS NEW RT.  REMOVED AND REPLACED RT REF MM 34 43 41.  OPS TESTS OK.
